# SDR GTIA2021102536070

- Difficulty date: October 25, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 4,294 hours, 1,773 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 14000 DIRTY SOCK SMELL IN COCKPIT-PER TSM 21-00-00, ISOLATED ODOR TO PACK 1, REF L/P 2875467-2 FOR CORRECTIVE ACTION
